On Crofton-Glaisher type relations and derivation of generating functions for Hermite polynomials including the multi-index case

G. Dattoli, Subuhi Khan, P.E. Ricci

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

The Glaisher rule is an operational identity involving the action of an exponential operator containing the second-order derivatives acting on an exponential function. We use the Crofton and monomiality formalism to derive generalized forms to the multi-dimensional case and show its usefulness in the derivation of old and new forms of generating functions for a wealth of Hermite polynomials families.
Original languageEnglish
Pages (from-to)1 - 9
Number of pages9
JournalIntegral Transforms and Special Functions
Volume19
Issue number1
DOIs
Publication statusPublished - 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this